MathSciNet Relay Station
MathSciNet bibliographic data
MR2604276 49J52 (26A16 49J35 58E05)
Bonanno, Gabriele; Marano, Salvatore A. On the structure of the critical set of non-differentiable functions with a weak compactness condition. Appl. Anal. 89 (2010), no. 1, 1–10.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement